# SDR ASAA2016063017236

- Difficulty date: June 30, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 10,708 hours, 3,499 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Thermocouple
- Part number: 38762711
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON ENGINE START N2 DID NOT INCREASE ABOVE 18 - 20 % NR 2 THAN NR 1 ENGINE. ACFT GROUNDED. REPLACED NR 1 AND 2 EGT THERMOCOUPLE IAW AMM 49-71-21. OPS CHECKED OK.
